Local existence, uniqueness, and smooth dependence for nonsmooth quasilinear parabolic problems
- Griepentrog, Jens André
- Recke, Lutz
2010 Mathematics Subject Classification
- 35K60 35R05 35K50 35K90
- Sobolev-Morrey spaces, maximal regularity, Implicit Function Theorem, Lipschitz domains, mixed boundary conditions
A general theory on local existence, uniqueness, regularity, and smooth dependence in Hölder spaces for a general class of quasilinear parabolic initial boundary value problems with nonsmooth data has been developed. As a result the gap between low smoothness of the data, which is typical for many applications, and high smoothness of the solutions, which is necessary for the applicability of differential calculus to the abstract formulations of the initial boundary value problems, has been closed. The main tools are new maximal regularity results of the first author in Sobolev-Morrey spaces, linearization techniques and the Implicit Function Theorem. Typical applications are transport processes of charged particles in semiconductor heterostructures, phase separation processes of nonlocally interacting particles, chemotactic aggregation in heterogeneous environments as well as optimal control by means of quasilinear elliptic and parabolic PDEs with nonsmooth data.
- J. Evol. Equ., 10 (2010) pp. 341--375.